Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Medication for Tinea and Eczema - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   I am not really sure if I have tinea or eczema. On my right shoulder, I developed this itch which as caused minimal pain which felt like my shoulder muscle had a workout. I did not see anything then, but i still felt the muscle soreness. Now, after 4 days, bumps on my shoulder have begun to show. When my shirt rubs on the red bumps, it hurts. Also, i have this little scab on the side of my right torso. It looks like tinea. I do have two ointments with me: clobetasol propionate and ketoconazole. i'm not really sure what i have, so i dont know which one to take. I hope to hear from you soon because I want to treat it asap.
Doctor :   please give a moment.iam going through ur msg
User :   ok thank you for your help.
Doctor :   whats the color of the skin lesion
User :   clobetasol is more for eczema which i know i never had. ketoconazole is for tinea.
User :   red
Doctor :   is there any discharge from the skin lesion
User :   no
Doctor :   For Administrative and health purposes, Please provide these details-Age: Gender: Occupation: Location: Marital Status: Weight and Height.
User :   22, boston, since, 140, 5'4
Doctor :   since how long u have this problem?
Doctor :   how many months or weeks?
User :   since sunday
Doctor :   did u have similar complains in the pasdt
Doctor :   [ast?
Doctor :   past?
User :   im mostly worried about the red bumps.
User :   not the red bumps.
User :   tinea yes. in the summer.
Doctor :   ok
User :   because of the warm and moist weather
Doctor :   ok
Doctor :   does the skin lesion now similar
Doctor :   the tinea infection u had before?
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor